# SDR 05FDEA00830

- Difficulty date: April 4, 2005
- Submitted: April 6, 2005
- Operation: Air carrier
- Aircraft: N419FE
- Make and model: Airbus A310
- Aircraft serial: 345
- Aircraft time: 38,799 hours, 18,108 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB RT SIDE 6" BELOW RIB 21 TO RIB 1 HAS CORROSION ON REAR CHORD SPAR CHORD FLANGE IN FASTERNER HOLES, AROUND FASTERNER HOLE AREA EXTENDING TO STAB SKIN AS MARKED.  REMOVED NUPLATES IAW A310-200 SRM 51-40-21.  REMOVED CORROSION IAW A310-200 SRM 51-74-10.  CHECKED LIMITS IAW A310-200 SRM 55-30-00 TABLE 101.  ALL AREAS ARE IN LIMITS EXCEPT FOR HOLE NR 15,18, 25 IAW SRM 55-30-00.  HOLES 15,18 25 ARE IN LIMITS IAW OE-345-03-05-023.  TREATED, PRIMED TOP COATED IAW SRM 51-23-20 51-75-10.  REINSTALLED NUT PLATES IAW  A310-200 SRM 51-40-21.  COMPLIED WITH EA6-5510-87215.
